Having had a subarachnoid haemorrhage (SAH) 11 years ago and subsequently had a shunt put in. I have had continuous low pressure headaches with neurological symptoms, at times this presents as facial numbness, usual headaches and at worse discomfort in chest area. My shunt has now been tied off for 2years. I have recently been getting the chest discomfort and sudden changes to B/P. Just over a week ago Atrial fibrillation (AF) presented itself in full force and I have been started on Bisoprolol. I now have worsening neurological symptoms. I am wondering if this new drug which keeps my B/P low could be making my low pressure symptoms worse ? Could the low pressure be putting pressure on the nerves I am just worried that this will sound silly to the neuro bods and Cardiology. But that's how it feels.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.